# SDR PLGA980401A

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MHT - FLT 4532 - AFTER TAKEOFF, THE LEFT ENGINE ICE LIGHT ILLUMINATED WITH ENGINE ABOVE 98 PERCENT N1.  AIRCRAFT RETURNED TO MHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKE WIRE ON LEFT LP BLEED VALVE CONNECTOR.  SYSTEM TESTED GOOD.  (M)
